propecia and mandi McKee...

Well I guess you can't blame a girl for trying, but I'm not buying the entire story that mandi McKee is selling about the drug propecia "turning her into a woman". Yes there seem to be side effects to the drug as it tampered with the body's ability to produce testosterone into DHT which is what causes or at least helps encourage hair loss in men.

However, other men have had sexual function problems but have not become transgender overnight just because of the ingestion of this drug. More than likely mandi was already questioning her gender and used propecia as a scapegoat to try and recuperate some money. After all her business went down the tubes and winning a suit against Merck would be just what the doctor ordered. I am not questioning that the drug probably did feminize her a bit but I don't think it turns you female.

All this will have an unfortunate effect on the trans community as some will find credence in the claim that propecia is responsible for everything she is going through.

Comments

Popular posts from this blog

Language matters

One transgender woman's take on AGP

Never Say Never....